# SDR MASA2020012210032

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 40,985 hours, 30,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTF SMOKE SMELL IN CABIN- RAN ENGINES WITH CREW AND OPERATED PACKS NO DEFECTS
